PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 32 | 1 | 199-208
Tytuł artykułu

Controllability of right invariant systems on semi-simple Lie groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We deal with controllability of right invariant control systems on semi-simple Lie groups. We recall the history of the problem and the successive results. We state the final complete result, with a sketch of proof.
Rocznik
Tom
32
Numer
1
Strony
199-208
Opis fizyczny
Daty
wydano
1995
Twórcy
  • INSA de Rouen, LMI, AMS, URA CNRS 1378, BP 08, Place Emile Blondel, 76131 Mont St Aignan, France
  • INSA de Rouen, LMI, AMS, URA CNRS 1378, BP 08, Place Emile Blondel, 76131 Mont St Aignan, France, Institut Universitaire de France
  • Department of Mathematics, University of Toronto, 100 St Georges Street, Toronto, Ontario, M5S-1A1, Canada
Bibliografia
  • [B] N. Bourbaki, Groupes et algèbres de Lie, Fasc. XXXVIII, chap. 7-8, Hermann, Paris, 1975.
  • [BJKS] B. Bonnard, V. Jurdjevic, I. Kupka and G. Sallet, Transitivity of families of invariant vector fields on the semi-direct products of Lie groups, Trans. Amer. Math. Soc. 271 (1982), 525-535.
  • [EA] R. El Assoudi, Accessibilité par des champs de vecteurs invariants à droite sur un groupe de Lie, Thèse de doctorat de l'Université Joseph Fourier, Grenoble, 1991.
  • [EAG] R. El Assoudi and J. P. Gauthier, Controllability of right invariant systems on real simple Lie groups of type $F_4$, $G_2$, $B_n$ and $C_n$, Math. Control Signals Systems 1 (1988), 293-301.
  • [EAGK] R. El Assoudi, J. P. Gauthier and I. Kupka, Controllability of right invariant systems on semi-simple Lie groups, Ann. Inst. Henri Poincaré, to appear.
  • [GB] J. P. Gauthier et G. Bornard, Controllabilité des systèmes bilinéaires, SIAM J. Control Optim. 20 (1982), 377-384.
  • [GKS] J. P. Gauthier, I. Kupka and G. Sallet, Controllability of right invariant systems on real simple Lie groups, Systems Control Letters 5 (1984), 187-190.
  • [H] S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, New York, 1962.
  • [HHL] J. Hilgert, K. Hoffman and J. D. Lawson, Controllability of systems on a nilpotent Lie group, Beitr. Algebra Geom. 30 (1985), 185-190.
  • [HI] J. Hilgert, Max. semigroups and controllability in products of Lie groups, Arch. Math. (Basel) 49 (1987), 189-195.
  • [J] A. Joseph, The minimal orbit in a simple Lie algebra and its associated maximal ideal, Ann. Sci. Ecole Norm. Sup. (4) 9 (1976), 1-29.
  • [JK] V. Jurdjevic and I. Kupka, Controllability of right invariant systems on semi-simple Lie groups and their homogeneous spaces, Ann. Inst. Fourier (Grenoble) 31 (4) (1981), 151-179.
  • [L] J. D. Lawson, Maximal subsemigroups of Lie groups that are total, Proc. Edinburgh Math. Soc. 30 (1987), 479-501.
  • [LC] F. S. Leite and P. E. Crouch, Controllability on classical Lie groups, Math. Control Signals Systems 1, 1988, 31-42.
  • [W] G. Warner, Harmonic Analysis on Semi-simple Lie Groups 1, Springer, Berlin, 1972.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv32z1p199bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.